| Model Number |
CF-Q165L |
| Medical Device Problem Code |
Thermal Decomposition of Device (1071)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.The device evaluation found the probe cover of the colonovideoscope was burned.Based on the results of the investigation, the definitive root cause could not be determined.It is possible that a high-energy endo therapy accessory (laser, radiofrequency, etc.) may have been used without sufficient distance from the distal end.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed that during the device evaluation, the probe cover of the colonovideoscope was burned.There was no patient involvement.